MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BASIC OPHTHALMIC PACK

Medline Industries, LP MEDLINE; DBD-BASIC OPHTHALMIC PACK
Catalog Number DYNJ07780R
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pack was open at the opening of the bag when they took it out of the case.
 
Additional Manufacturer Narrative
The account reported finding open seal, and the complaint transcript states the pack was open at the opening of the bag when they took it out of the case.A photo and a sample were received, one pack was evaluated, finished good production records and finished good pack build were reviewed, and trending was reviewed.The reported problem was confirmed: the edge seam of the pouch on the tyvek end was open along the top, middle of the bag, and a white line running along the edge seam indicated that the pouch did go through a sealing machine and was closed at some point in time.Medline receives this item pre-sealed from the component supplier, and the root cause was confirmed as related to an error in the component manufacturing process; the complaint was provided to the vendor for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BASIC OPHTHALMIC PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
cyrus johnson
three lakes drive
northfield, IL 60093--275
MDR Report Key50821471
Report Number1417592-2026-45045
Device Sequence Number21502079
Product Code OJK
UDI-Device Identifier40195327466719
UDI-Public40195327466719
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ07780R
Device Lot Number23HBI184
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown